MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO EZOUT BLADE PACK, 46MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO EZOUT BLADE PACK, 46MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 7812046001K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
 
Event or Problem Description
It was reported that during a surgical procedure, the blade broke.It was also reported that the broken piece was retrieved from the patient.It was further reported that there were no adverse consequences or delay as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported event, for blade breakage, was not confirmed as the blade was not returned for evaluation.Without the blade, the root cause cannot be determined.
 
Event or Problem Description

Brand Name
EZOUT BLADE PACK, 46MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7903140
Report Number0001811755-2018-01673
Device Sequence Number16492559
Product Code HWE
UDI-Device Identifier07613327294569
UDI-Public07613327294569
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue Number7812046001K
Device Lot Number16224017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1